Certain classes of meromorphically multivalent functions with fixed argument of coefficients

Authors

  • Nak Eun Cho
  • Soon Young Woo

DOI:

https://doi.org/10.5556/j.tkjm.31.2000.415

Abstract

In this paper, we consider some classes of meromorphically multivalent functions with fixed argument of coefficients. In those classes, we determine coefficient estimates, distortion theorems and extreme points.

Author Biography

Nak Eun Cho

Department of Applied Mathemeatics, Pukyong National University, Pusan 608-737, Korea.

Downloads

Published

2000-03-31

How to Cite

Cho, N. E. ., & Woo, S. Y. . (2000). Certain classes of meromorphically multivalent functions with fixed argument of coefficients. Tamkang Journal of Mathematics, 31(1), 57–62. https://doi.org/10.5556/j.tkjm.31.2000.415

Issue

Section

Papers